# SDR CALA0100164

- Difficulty date: February 25, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N73385
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26314
- Aircraft time: 18,416 hours, 9,650 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Separated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT ELEVATOR HORN BEARING FITTING SEPARATED.  THE LT ELEVATOR WAS REMOVED AND REPLACED IAW MM 27-31-11.
